# SDR SWAA2022030174204

- Difficulty date: January 2, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 69,068 hours, 40,761 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Seat Track
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN; STA 559+10 TO 578+12; LBL 45; TOP AND INSIDE SEAT TRACK CROWN HAS CORROSION / REMOVED CORROSION @ STA 569-580 LBL 45 VERIFIED W/ 10X MAG NO DAMAGE NOTED MAX ALLOWED CROWN .020 LOSS .011 CHANNE .040 LOSS .078 AT 580+12 CHANNEL MAX IS .040 LOSS .006 CROWN MAX IS .020 LOSS .011 FOUND TO BE IN LIMITS IAW SRM 53-00-52-1A-1 OUT OF LIMITS @ STA 569-580 MATERIAL VERIFICATION IS PN BAC1520-2779 7178-T6 IAW SRM 53-00-52-2R-3 REPAIR 3 FABRICATED AND INSTALLED NEW SEAT TRACK REPAIR IAW SRM 53-00-52-2R-3 REPAIR 3 FIG 202
